Jump to content

I'm tired of being tired


[Lo...]

Recommended Posts

I'm so sick of being tired. Go to bed, sleep for an hour, get up, go back to bed, wake upnin another hour or two.  I use to be able to nap, but now I feel myself going deep and then poof, I can't go any deeper, so that's out.  I'm angry! I'm tired! Insonia was one if the reasons I went on klonipan.  What do we do now?  Never sleep.  How healthy is that? Dr. Wanted to put me on eleval, but I'm done with side effects.  They made me too tired to function and as an added bonus, made me gain weight.  Iwas doing well even with the insomnia but the fatigue got the best of me today. 
Link to comment
Share on other sites

Hey Lookingahead,

 

Not getting enough sleep can most certainly wear us down to the bone. I've only experienced it a handle full of times and the days I had to wake up after getting only three or four hours of sleep were miserable. Have you tried taking any natural supplements, such as Melatonin. It's a hormone produced by our body that helps induce sleep. If you're interested I would first check with your doctor to make sure it's suitable for you to take. For some reason it started keeping me awake later in my taper.

Link to comment
Share on other sites

Hi Shaneb, yes way back when and it didn't help.  I don't do well with meds or herbs.  If there are side effects,I get them.  I hope tonight is better.  Who would of thought that if I could ask for a gift, it would be sleep.  I guess on the bright side, it cured me from materialism...lol.
Link to comment
Share on other sites

I am in the same situation with Klonopin.  I needed benzos to sleep but they no longer work.  If I start cutting the dose, my insomnia is going to get even worse.  Has Elavil done anything for you?  Is Elavil easy to get off of?
Link to comment
Share on other sites

Hi LIC, here I am awake after a half hour of sleep.  I went on elavil way back when.  Yes, it did help me sleep, but I dont know if if it was the mixture of being on 3 meds, but the fatigue was overwhelming.  I don't want to sleep and then still be exhausted during the day. Also, I gained weight when on the 3 diff meds.  And, I got photosensitive, when in the sun, I would get bad sunburn.  So, I'm trying so hard to get off everything once and for all.  But, it wasn't hard for me to come off of, not like this Klonipan.  From now on I'm reading the side effects.  Wishing you deep, peaceful sleep. :smitten:
Link to comment
Share on other sites

.125 mg of k to go, you're almost there.  You'll recover for sure.  You're in bright spirits for someone who only got 30 minutes of sleep.    :yippee:
Link to comment
Share on other sites

×
×
  • Create New...